# SDR AALA202509250585

- Difficulty date: August 31, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N938NN
- Make and model: Boeing 737823
- Aircraft serial: 33490
- Aircraft time: 35,223 hours, 15,411 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Rail
- Part number: 143A9485Y35
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION TO FORWARD CARGO COMPARTMENT AFT BULKHEAD LOWER RAIL ASSEMBLY LOCATED AT BS 500I. REPLACED RAIL ASSEMBLY PER SRM 51-40-02-0G.
